# SDR F3LA2018073000376

- Difficulty date: July 28, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 41,993 hours, 20,095 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: D5288016500500
- Part serial: FB3847
- Condition: Misaligned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOVED LANDING GEAR LEVER TO UP POSITION AFTER TAKEOFF. GEAR DID NOT RETRACT. LANDING GEAR NOT UPLOCKED FAULT. PERFORMED QRH PROCEDURE. FAULT CLEARED. BOTH LGCIUS AGREE LANDING GEAR IS UP AND LOCKED. LG SYSTEM DISAGREE ECAM ON TAXI IN AT DEN. PERFORMED EXTENSION AND RETRACTION OF GEAR DOORS IAW AMM 32-31-00-720-002-A. OPS CHECK GOOD. REMOVED AND REINSTALLED ORIGINAL RT MLG DOOR, SEE NR. PERFORMED EXTENSION RETRACTION TEST. OPS CHECK GOOD. IAW AMM 32-31-00-720-002-A AND AMM 32-12-11 PB401.
